# SDR FDEA2020010970034

- Difficulty date: January 7, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE AT STATION XOS 543 BEADED DOUBLER FOUND   CRACKED LEFT HAND WING FIXED LEADING EDGE CRACKED BEADED DOUBLER AT STATION XOS 543   CARRIED OUT REPAIR AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15.REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
